Square-integrability of metaplectic wave-packet representations onL2(R)

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Square-integrability of metaplectic wave-packet representations onL2(R). Journal of Mathematical Analysis and Applications, 449 (1). pp. 769-792. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
Keywords: Special linear group SL(2,R); Metaplectic operators; Metaplectic wave-packet group; Metaplectic wave-packet representation; Metaplectic wave-packet transform; Wavelet (Gabor) transform
Dates:
  • Published: May 2017
  • Published (online): 21 December 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 13:34
Last Modified: 23 Mar 2020 13:34
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2016.12.033
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics